Skip Navigation
Skip to contents

Endocrinol Metab : Endocrinology and Metabolism

clarivate
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > BROWSE ARTICLES > Author index
Search
Ji Hyeon Ju  (Ju JH) 2 Articles
p-ANCA Positive Vasculitis after Propylthiouracil (PTU) Medication in a Patient with Graves' Disease.
Chan Kwon Park, Yun Hwa Jung, Ji Hyeon Ju, Hyun Sook Kim, Chong Hyeon Yoon, Young Il Seo, Ho Youn Kim, Sung Hwan Park
J Korean Endocr Soc. 2007;22(1):45-49.   Published online February 1, 2007
DOI: https://doi.org/10.3803/jkes.2007.22.1.45
  • 1,796 View
  • 21 Download
AbstractAbstract PDF
A 34-year old woman was admitted to our hospital complaining of fever and multiple palpable purpura. She presented with symmetrical, polymorphic, dark-violet and black colored, edematous, tender, necrotic ulcerations and palpable purpuric lesions on her upper and lower extremities and face, except for her trunk, after restarting PTU therapy for relapsing Graves' disease. Palpable purpura can have many causes, including infectious and autoimmune processes. A rare cause is drug-induced vasculitis, and this may result from the production of antineutrophil cytoplasmic antibodies (ANCAs) in response to a medication. The patient's PTU-induced vasculitis was diagnosed by skin biopsy, and biopsy displayed remarkable p-ANCA positivity. The skin lesions resolved immediately after discontinuation of the drug and steroid therapy. We report here on a case of PTU induced vasculitis in a woman with Graves' disease who presented with palpable purpuric lesions and myeloperoxidase ANCA positivity in the blood. We observed clinical resolution of her symptoms following withdrawal of the PTU.
Close layer
Renin-responsive Adrenal Adenoma with a Suspicious Abberant Adrenal Vein.
Ji Hyeon Ju, Woo Lee Jung, Jung Min Lee, Kun Ho Yoon, Bong Yun Cha, Ho Young Son, Dong Gu Kim, Eung Kook Kim, Byung Ki Choi
J Korean Endocr Soc. 2001;16(1):123-129.   Published online February 1, 2001
  • 1,065 View
  • 20 Download
AbstractAbstract PDF
A renin- or angiotensin-II responsive aldosterone producing tumor is a rare cause of primary hyperaldosteronism. This tumor can be identified by tests that show that the aldosterone producing adrenal tumor is not fully autonomous. In other words partially it is responsible for the stimulation of aldosterone secretion that results aldosterone levels in an increase in serum in response to the upright posture and spironolactone treatment. Furthermore, the urinary 18-hydroxycortisol level is within the normal range. Because of different responses to surgical removal, the differential diagnosis of the causes of primary aldosteronism can't be overemphasized even for rare causes of primary aldosteronism such as unilateral nodular hyperplasia or a renin-responsible aldosterone producing tumor. We should consider renin or angiotensin-II responsive adrenal adenoma in the differential diagnosis of primary aldosteronism when biochemical data shows atypical results. Here we present the first case in Korea of a renin-responsive aldosterone producing adrenal adenoma which was fully accessible and was successfully treated by surgical removal. Also, sampling for aldosterone secretion just above the insertion site in the left renal vein before surgery showed a suspiciously abberant left adrenal vein drainage into the IVC, This was very helpful information during adrenal vein ligation in laparoscopic adrenalectomy.
Close layer

Endocrinol Metab : Endocrinology and Metabolism